Hey all, I seem to be retaining liquid in my feet/ankles while on first of two contest prep cycles.
This one consists of the following (I’m in week 3 by the way):
Test prop: 600mg/wk
Anavar: 25mg ED
My stats are as follows:
BF: fluctuates in the high 12%
Been lifting since I was 13, and this is NOT my first cycle. In fact I’m almost completely sure it is not the Tren A or the var causing this as I have taken them both by themselves and together. It came about suddenly last night while I was just sitting at my desk reading. I have no other symptoms of anything malicious, no flank pain no abdominal pain, no pain while urinating, no palpitations, nothing. I drink 2 to 2 and a half gallons of water a day and my diet is extremely tight, I also do, at the very least, 30 mins of cardio a day. The only thing I can think of it being is possibly my E2 levels being out of whack as I’ve never taken a dosage of test this high before. I’m thinking of starting adex to see if it helps at all, maybe .25?
Any thoughts/advice is much appreciated. Thank you.